Advanced search
Start date
Betweenand

Stochastic Modelling of Interacting Systems

Grant number: 04/07276-2
Support type:Research Projects - Thematic Grants
Duration: November 01, 2004 - October 31, 2009
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Probability
Principal Investigator:Luiz Renato Gonçalves Fontes
Grantee:Luiz Renato Gonçalves Fontes
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Co-Principal Investigators:Fabio Prates Machado ; Serguei Popov ; Vladimir Belitsky
Associated grant(s):08/51907-8 - Rahul Roy | Indian Statistical Institute - Índia, AV.EXT
07/50459-9 - Mikhail Menshikov | University Durham - Inglaterra, AV.EXT
07/53692-6 - Stephan Grossinsky | Statistical Laboratory Centre for Mathematical Sciences - Inglaterra, AV.EXT
05/54085-0 - Eugene Pechersky | Institute Problems Information Transmission - Russian Academy of Sciences - Rússia, AV.EXT
Associated scholarship(s):09/02927-9 - Scaling limits of models with coalescence, BP.PD
06/61042-9 - On the interface between two growing materials and its relation with particle systems., BP.PD

Abstract

The present project is the continuation of the previous projetos temáticos: dynamical phase transitions in evolutionary systems, large deviations, diffusion and localization, (1991 to 1994) and critical phenomena in evolutionary processes and equilibrium systems(in two editions, 1995 to 1998, and from 2000 to 2004). They all were highly sucessful and triggered a remarkable increase in the level of activity, prestige and recognition of theparticle-systems group at USP and UNICAMP. The research activities for the next four-year period will focus on central topics of the theory of probability, statistical mechanics and related areas. In particular: Properties of various stochastic processes and fields, percolation, interacting particle systems, hydrodinamical limits, rate of convergence to equilibrium, random surfaces, growth processes, random networks, stochastic flows, processes in random environment, disordered systems, inference of stochastic processes, stochastic models in finance, scaling limit and aging of dynamics of disordered systems, stochastic clusters, gene expression systems, statistical genomics. (AU)

Scientific publications (9)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MENSHIKOV, M. V.; SISKO, V. V.; VACHKOVSKAIA, M. Introduction to Shape Stability for a Storage Model. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, v. 15, n. 1, p. 125-146, MAR 2013. Web of Science Citations: 0.
GANTERT, NINA; MUELLER, SEBASTIAN; POPOV, SERGUEI; VACHKOVSKAIA, MARINA. Survival of Branching Random Walks in Random Environment. JOURNAL OF THEORETICAL PROBABILITY, v. 23, n. 4, p. 1002-1014, DEC 2010. Web of Science Citations: 14.
COMETS, FRANCIS; POPOV, SERGUEI; SCHUETZ, GUNTER M.; VACHKOVSKAIA, MARINA. QUENCHED INVARIANCE PRINCIPLE FOR THE KNUDSEN STOCHASTIC BILLIARD IN A RANDOM TUBE. ANNALS OF PROBABILITY, v. 38, n. 3, p. 1019-1061, MAY 2010. Web of Science Citations: 9.
FRIBERGH, ALEXANDER; GANTERT, NINA; POPOV, SERGUEI. On slowdown and speedup of transient random walks in random environment. PROBABILITY THEORY AND RELATED FIELDS, v. 147, n. 1-2, p. 43-88, MAY 2010. Web of Science Citations: 11.
FERNANDEZ, ROBERTO; FONTES, LUIZ R.; NEVES, E. JORDAO. Density-Profile Processes Describing Biological Signaling Networks: Almost Sure Convergence to Deterministic Trajectories. Journal of Statistical Physics, v. 136, n. 5, p. 875-901, SEP 2009. Web of Science Citations: 4.
FONTES, L. R. G.; NEWMAN, C. M.; RAVISHANKAR, K.; SCHERTZER, E. Exceptional times for the dynamical discrete web. Stochastic Processes and their Applications, v. 119, n. 9, p. 2832-2858, SEP 2009. Web of Science Citations: 3.
GANTERT, NINA; POPOV, SERGUEI; VACHKOVSKAIA, MARINA. Survival time of random walk in random environment among soft obstacles. ELECTRONIC JOURNAL OF PROBABILITY, v. 14, p. 569-593, FEB 24 2009. Web of Science Citations: 2.
MACPHEE, IAIN; MENSHIKOV, MIKHAIL; PETRITIS, DIMITRI; POPOV, SERGUEI. POLLING SYSTEMS WITH PARAMETER REGENERATION, THE GENERAL CASE. ANNALS OF APPLIED PROBABILITY, v. 18, n. 6, p. 2131-2155, DEC 2008. Web of Science Citations: 3.
FONTES‚ L.R.; CHARLES‚ M.N. The full Brownian web as scaling limit of stochastic flows. Stochastics and Dynamics, v. 6, n. 02, p. 213-228, 2006.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.